Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 63, No. 4, pp. 451-465 (2006)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On the existence of quasi-self-similar solutions of the weakly shear-thinning equation

Lidia Ansini

Abstract: We prove the existence for solutions of a third order, nonlinear and degenerate ODE boundary value problem. The ODE problem has been derived by analysing a class of quasi-self similar solutions to the weakly shear-thinning equation.

Full text of the article:

Electronic version published on: 7 Mar 2008.

© 2006 Sociedade Portuguesa de Matemática
© 2006–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition